# SDR ASAA2022040237878

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 48,395 hours, 14,395 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 328007021
- Part serial: P7096
- Condition: Unknown
- Location: Apu Compartment
- Part time: 30,376 hours, 4,757 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL CONSUMPTION INSPECTION DUE TO REPORT OF EXCESSIVE SERVICING. ETOPS SIGNIFICANT SYSTEM TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY.  GROUNDED - YES. REF ITEM 1 OF TSR B737-800 FIM TASK 49-95-00-810-801. REMOVED AND REINSTALLED PORT 1 EGT PROBE REF B737-800 AMM 49-71-21 FOR BORESCOPE INSPECTION. C/W BORESCOPE OF APU EXHAUST DUCT FOR OIL LEAKAGE. FOUND EXCESSIVE OIL AROUND GEARBOX VENT BREATHER. APU REQUIRES REPLACEMENT REF FIM 49-95 TASK 801.
